×

Found 10 Documents (Results 1–10)

100
MathJax

Linear systems with quadratic integral and complete integrability of the Schrödinger equation. (English. Russian original) Zbl 1442.37079

Russ. Math. Surv. 74, No. 5, 959-961 (2019); translation from Usp. Mat. Nauk 74, No. 5, 189-190 (2019).
MSC:  37K10 35Q55 35L05
PDF BibTeX XML Cite
Full Text: DOI

Dirichlet problem for the Yang-Mills equations. (English. Russian original) Zbl 1458.32030

Russ. Math. Surv. 74, No. 5, 947-949 (2019); translation from Usp. Mat. Nauk 74, No. 5, 181-182 (2019).
MSC:  32V05 53C07
PDF BibTeX XML Cite
Full Text: DOI

Evgenii Alekseevich Gorin (obituary). (English. Russian original) Zbl 1435.01021

Russ. Math. Surv. 74, No. 5, 935-946 (2019); translation from Usp. Mat. Nauk 74, No. 5, 170-180 (2019).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

Evgenii Solomonovich Golod (obituary). (English. Russian original) Zbl 1435.01018

Russ. Math. Surv. 74, No. 5, 927-933 (2019); translation from Usp. Mat. Nauk 74, No. 5, 163-169 (2019).
MSC:  01A70
PDF BibTeX XML Cite
Full Text: DOI

Chebyshev centres, Jung constants, and their applications. (English. Russian original) Zbl 1435.41028

Russ. Math. Surv. 74, No. 5, 775-849 (2019); translation from Usp. Mat. Nauk 74, No. 5, 3-82 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification

Software